# SDR DALA2021071203894

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320*
- Aircraft serial: 319
- Aircraft time: 84,794 hours, 39,354 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 CRACK LEADING EDGE ACCESS PANEL 322AL ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 322AL AS PER ER/A 592557-14 REVISION ORIGINAL 07-JUL-21 AND ERA 592257-14 PRI REV.0 AND A320 SRM TASK 55-32-11. (1869484)
